RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 1, Pages 44–47 (Mi dan38024)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Extensions of compact spaces

V. V. Pashenkov

Moscow Engineering Building Institute

Full text: PDF file (524 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 25.10.1972

Citation: V. V. Pashenkov, “Extensions of compact spaces”, Dokl. Akad. Nauk SSSR, 214:1 (1974), 44–47

Citation in format AMSBIB
\Bibitem{Pas74}
\by V.~V.~Pashenkov
\paper Extensions of compact spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 1
\pages 44--47
\mathnet{http://mi.mathnet.ru/dan38024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0353259}
\zmath{https://zbmath.org/?q=an:0301.54024}


Linking options:
  • http://mi.mathnet.ru/eng/dan38024
  • http://mi.mathnet.ru/eng/dan/v214/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Lutsenko, “On injective Boolean spaces”, Russian Math. Surveys, 40:4 (1985), 235–236  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Russian Math. Surveys, 42:5 (1987), 95–121  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. L. B. Shapiro, “On the homogeneity of dyadic compact Hausdorff spaces”, Math. Notes, 54:4 (1993), 1058–1072  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:31
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019